Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Red blood vessels appearing in eye after getting soap in it, no discomfort. Concerned

I accidentally got Ivory soap in my right eye over a month ago. I rinsed it out several times and the next day it felt comfortable, but there are red blood vessels that appear in that eye every morning after I wake up, then they fade after I put my contact in and become barley visible. There is no discomfort or discharge whatsoever. I am just concerned that blood vessels are present in the morning when they weren t before this happened.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Appearanc water of red blood vessels in eyes because of irritation caused by soap, hot water bath, exposure to smoke... is a common condition and this symptom is called as Hyperemia.
Nothing to worry it is a common condition and most of the times it may not require treatment except for avoiding the irritating matter.
If you are still symptomatic you can use artificial tear or decongestant eye drops. Please do consult your eye doctor, after examination he will be able to prescribe appropriate treatment.
Thank you
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor